MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SUREFLEX 273; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION SUREFLEX 273; POWERED LASER SURGICAL INSTRUMENT
Model Number S-LLF273TG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during lithotripsy procedure, the fiber broke inside the patient.It was noted that a piece was stuck in the patient and that the fiber break caused damage to scope used as well.No further information provided on procedure outcome.There were no patient complications.
 
Additional Manufacturer Narrative
The device has not been returned to bsc for evaluation; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that, during lithotripsy procedure, the fiber broke inside the patient.It was noted that a piece was stuck in the patient and that the fiber break caused damage to scope used as well.No further information provided on the procedure outcome.There were no patient complications.

Brand Name
SUREFLEX 273
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21777875
Report Number2124215-2025-20797
Device Sequence Number8593484
Product Code GEX
UDI-Device Identifier00878953004839
UDI-Public(01)00878953004839(17)270221(10)33475878
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K140679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-LLF273TG
Device Catalogue NumberS-LLF273TG
Device Lot Number0033475878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/29/2025
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown